Alert archive / Texas / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 47, NWS Brownsville, TX

April 20, 2012Hidalgo County, Texas

NWS Brownsville, TX issued this severe thunderstorm warning at Apr 20, 2012, 5:56 PM CDT for Hidalgo County, Texas. It was in force for 24 min. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 20, 2012, 5:56 PM CDT (22:56 UTC)
Expired
Apr 20, 2012, 6:20 PM CDT
In force
24 min
Issued by
NWS Brownsville, TX
Area
Storm-based polygon

County Hidalgo County, TX

The radar

The Brownsville radar (KBRO), 83 km from the middle of the area, began a volume at 22:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 20, 5:56 PM CDTHAIL 1Palmview, TX
Apr 20, 5:59 PM CDTHAIL 1Mission, TXQUARTER SIZED HAIL REPORTED ON W 40TH STREET.
Apr 20, 6:01 PM CDTHAIL 2.5Mission, TXPUBLIC REPORTS LARGE HAIL IN ALTON JUST NORTH OF MISSION MILE 5 REPORTS NUMEROUS BROKEN CAR WINDSHIELDS
Apr 20, 6:05 PM CDTHAIL 0.88Mission, TXNICKEL SIZE HAIL REPORTED AT THE HARRY SHIMOTSU ELEMENTARY SCHOOL.
Apr 20, 6:05 PM CDTHAIL 1Mission, TXSKYWARN SPOTTER REPORTS QUARTER SIZE ON SHARY ROAD IN MISSION
Apr 20, 6:08 PM CDTHAIL 1Mcallen, TXQUARTER SIZED HAIL REPORTED AT CONWAY.
Apr 20, 6:25 PM CDTHAIL 1Mission, TXQUARTER SIZE HAIL NEAR CHIMMEY PARK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 20, 2:29 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Brownsville Intl, TX (KBRO), launched 12:00Z, 10.9 hours before the alert went out and 85 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brownsville Intl, TX at 12:00Z on 2012-04-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1336 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brownsville Intl, TX at 12:00Z on 2012-04-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 144 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1336 J/kg
Mixed-layer CIN
-192 J/kg
Mixed-layer LCL
742 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
144 m²/s²
0-3 km storm-relative helicity
151 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

983 
WUUS54 KBRO 202256
SVRBRO
TXC215-202345-
/O.NEW.KBRO.SV.W.0047.120420T2256Z-120420T2345Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BROWNSVILLE TX
556 PM CDT FRI APR 20 2012

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN HIDALGO COUNTY IN DEEP SOUTH TEXAS.

* UNTIL 645 PM CDT

* AT 556 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM...CAPABLE OF PRODUCING BASEBALL SIZE HAIL AND
  DESTRUCTIVE 70 MPH WINDS...5 MILES NORTHWEST OF MISSION...MOVING   
SOUTHEAST AT 40 MPH. NUMEROUS REPORTS OF DESTRUCTIVE HAIL OF 
GOLFBALL TO BASEBALL SIZE HAVE BEEN RECEIVED WITH THESE STORMS. TAKE 
COVER IN AN INTERIOR ROOM!

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  PALMVIEW.
  MISSION.
  MCALLEN MILLER AIRPORT.
  HIDALGO.
  SAN JUAN.
  SOUTH ALAMO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE REPORT TORNADOES OR FUNNEL CLOUDS...WINDS OF 58 MPH OR
HIGHER...HAIL THE SIZE OF PENNIES OR LARGER...AND ANY WIND DAMAGE TO
YOUR NATIONAL WEATHER SERVICE IN BROWNSVILLE BY CALLING 956-504-1432.

&&

LAT...LON 2606 9808 2605 9816 2607 9825 2612 9829
      2610 9830 2615 9835 2615 9838 2619 9844
      2621 9845 2620 9849 2636 9837 2616 9789
      2605 9797 2606 9800 2604 9804 2603 9808
TIME...MOT...LOC 2256Z 304DEG 33KT 2622 9836

$$

JGG
1 follow-up statement
450 
WWUS54 KBRO 202320
SVSBRO

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
620 PM CDT FRI APR 20 2012

TXC215-202330-
/O.CAN.KBRO.SV.W.0047.000000T0000Z-120420T2345Z/
HIDALGO-
620 PM CDT FRI APR 20 2012

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN HIDALGO COUNTY IS
CANCELLED...

SEVERE THUNDERSTORMS IN HIDALGO COUNTY HAVE MOVED SOUTH OF THE 
RIVER. THEREFORE THE WARNING IS CANCELLED.


LAT...LON 2606 9808 2605 9816 2607 9825 2612 9829
      2610 9830 2615 9835 2615 9838 2619 9844
      2621 9845 2620 9849 2636 9837 2616 9789
      2605 9797 2606 9800 2604 9804 2603 9808
TIME...MOT...LOC 2320Z 304DEG 33KT 2610 9816

$$

JGG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Brownsville, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 20, 2:48 PM CDT, 3 hours 8 minutes earlier.

Area forecast discussion, Apr 20, 2:48 PM CDT, 3 hours 8 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE BROWNSVILLE TX
248 PM CDT FRI APR 20 2012

.DISCUSSION...AFTER COORDINATION WITH SPC AND WFO CRP...A SEVERE
THUNDERSTORM WATCH HAS BEEN ISSUED FOR ALL OF THE CWA THROUGH 10
PM TONIGHT AS STRONG TO SEVERE THUNDERSTORMS WILL DEVELOP ALONG
AND AHEAD OF A COLD FRONT MOVING INTO THE AREA LATER THIS
AFTERNOON INTO THIS EVENING. THE FORECAST HAS BEEN UPDATED TO
REFLECT THE WATCH AND THE POTENTIAL FOR SEVERE WEATHER THIS
AFTERNOON INTO THIS EVENING.
&&

.PREV DISCUSSION... /ISSUED 153 PM CDT FRI APR 20 2012/
SHORT TERM.../TONIGHT THROUGH SATURDAY NIGHT/...STILL AWAITING
THE ARRIVAL OF THE FRONTAL BOUNDARY AND IMPENDING THUNDERSTORM
OUTBREAK ALONG THE FRONT. SPECIAL 18Z SOUNDING LAUNCHED FOR UPDATE
ON VERTICAL PROFILE. INITIAL DATA SHOWS CAPPING STILL HOLDING
FIRM...BUT WILL BE FURTHER ERODED BY COOLER AIR MOVING IN WITH
COLD FRONT. THUNDERSTORM ACTIVITY WILL BE CONFINED TO AREAS
GENERALLY ALONG THE COLD FRONT. LATEST MODEL RUNS BRINGING LESS OF
A WIND THREAT BEHIND THE FRONT OVERNIGHT INTO TOMORROW...WITH
GUSTIER WINDS EXPECTED FURTHER OFFSHORE. SKIES WILL QUICKLY CLEAR
AS DRIER AIR MOVES IN FROM THE NORTHWEST...AND REMAIN CLEAR
THROUGH SATURDAY NIGHT. HIGHS TOMORROW WILL RUN ABOUT 5 TO 10
DEGREES COOLER...AND WITH THE DRIER AIR...WILL MAKE THINGS PRETTY
COMFORTABLE.

LONG TERM.../SUNDAY THROUGH FRIDAY/...
BENIGN WEATHER CONTINUES THROUGH THE LONG TERM PERIOD. A BROAD AREA
OF HIGH PRESSURE OVER THE CALIFORNIA COAST MIGRATES EASTWARD THIS
WEEKEND. LIGHT NORTHWEST FLOW ALOFT WITH A SURFACE HIGH WILL KEEP
MOST OF SOUTH TEXAS UNDER HIGH WARM TEMPERATURES. LOW TEMPERATURES
WILL BE IN THE MID 60S AND MUCH COOLER IN THE FAR NORTH. A DRY AIR
MASS WITH THIS RIDGE WILL KEEP WESTERN TEXAS UNDER RH VALUES IN THE
20S ESPECIALLY ACROSS ZAPATA AND RIO GRANDE CITY AND CONTINUE INTO
THE BEGINNING OF THE UPCOMING WEEK. RH VALUES INCREASE BACK TO THE
30 TO 50 PERCENT RANGE BY WEDNESDAY. DO NO EXPECT CRITICAL FIRE
WEATHER CONDITIONS AT THIS TIME AS WINDS ALOFT ARE NOT STRONG ENOUGH
AND DO NOT LINE UP WITH AREAS OF VERY LOW HUMIDITY FOR SUNDAY
AFTERNOON.

THROUGH THE WEEK...DID NOT MAKE MUCH CHANGE TO THE FORECAST. HIGH
TEMPERATURES REMAIN VERY WARM WITH HIGHS IN THE 90S. RIDGE STARTS TO
BREAK DOWN AS IT MOVES ACROSS THE CENTRAL PLAINS BY MID WEEK.
GFS/CMC SEEM TO AGREED ON ONE UPPER LOW TO MOVE SOUTH OVER THE CA
COAST WITH A SECOND FORMING OVER THE NORTHWEST PACIFIC COAST WITH
THE ECMWF HINTING ON TWO SEPARATE LOW AS WELL BUT NOT AS DEFINED.
GFS IS A LOT FASTER WITH THE CA LOW MOVING INLAND BY WEDNESDAY
ACROSS THE DESERT SOUTHWEST COMPARED TO THE CMC WHICH JUST KEEPS THIS
CLOSED LOW STATIONARY. UPPER LEVEL LOW OVER THE PACIFIC NORTHWEST
WILL MOVE  PUSH INLAND BY THE END OF THE WEEK. THERE IS NOT MUCH
IMPACT ON THE LOWER VALLEY. ANOTHER CHANCE OF PRECIPITATION LOOK TO
BE LATER THE FOLLOWING WEEKEND.

MARINE.../TONIGHT THROUGH SATURDAY NIGHT/...THE COLD FRONT IS PROGGED
TO RACE THROUGH THE COASTAL WATERS OVERNIGHT...BRINGING A ROUND OF
THUNDERSTORMS. WINDS ALONG THE FRONT WILL SHIFT TO THE NORTH AND
INCREASE TO 20 TO 25 KNOTS OVERNIGHT AND THROUGH TOMORROW. SEAS WILL
INCREASE TO 5 TO 8 FEET ON SATURDAY AS BREEZY CONDITIONS CONTINUE.
CONDITIONS WILL IMPROVE ON SUNDAY AS HIGH PRESSURE SETTLES ACROSS
THE NORTHWEST GULF.

SUNDAY THROUGH THURSDAY...
AN UPPER RIDGE MOVES EAST KEEPING MOST OF THE RIO GRANDE VALLEY
UNDER A NORTHWEST FLOW ALOFT. WINDS WILL GRADUALLY DECREASE SUNDAY
AFTERNOON WHICH WILL ALLOW FOR SEAS TO LOWER QUICKLY. NEXT WEEK
MARINE CONDITIONS WILL REMAIN BETWEEN 2 TO 4 FEET ACROSS THE MARINE
ZONES. NEXT SYSTEM WILL APPROACH THE AREA INTO THE FOLLOWING WEEKEND
WHICH WILL LIKELY INTERACT WITH A SURFACE HIGH OVER THE GULF WATERS.
THIS WILL DETERIORATE MARINE CONDITIONS INTO THE FOLLOWING WEEKEND.
&&

.PRELIMINARY POINT TEMPS/POPS...
BAYVIEW/PORT ISABEL  64  79  62  82 /  30   0   0   0
BROWNSVILLE          65  81  61  85 /  30   0   0   0
HARLINGEN            63  83  59  85 /  30   0   0   0
MCALLEN              64  85  58  90 /  30   0   0   0
RIO GRANDE CITY      65  87  60  91 /  30   0   0   0
SOUTH PADRE ISLAND   66  77  67  78 /  30   0   0   0
&&

.BRO WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...SMALL CRAFT ADVISORY FOR WINDS FROM 7 PM THIS EVENING TO 7 AM
     CDT SATURDAY FOR GMZ130-132-135.

     SMALL CRAFT ADVISORY FROM 7 PM THIS EVENING TO 7 PM CDT SATURDAY
     FOR GMZ150-155-170-175.
&&

THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WEATHER.GOV/RGV

61/68/60/58/VEGA/MARTINEZ
Hazardous weather outlook, Apr 20, 2:40 PM CDT, 3 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE BROWNSVILLE TX
240 PM CDT FRI APR 20 2012

TXZ248>257-211945-
ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY-
INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON-
240 PM CDT FRI APR 20 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR DEEP SOUTH TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR ALL OF DEEP SOUTH
TEXAS THROUGH 1000 PM TONIGHT.

SCATTERED SEVERE THUNDERSTORMS ARE EXPECTED ACROSS DEEP SOUTH
TEXAS AND THE RIO GRANDE VALLEY. THUNDERSTORMS WILL BE
SEVERE...PRODUCING LARGE HAIL AND DAMAGING STRONG
WINDS...ESPECIALLY THIS AFTERNOON AND EARLY TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

AN ELEVATED RISK OF RIP CURRENTS IS LIKELY AT THE BEACHES OF SOUTH
PADRE ISLAND AND AT BOCA CHICA BEACH SATURDAY AND SUNDAY...AND
AGAIN ON THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS NEEDED THIS AFTERNOON THROUGH
TONIGHT.

GMZ130-132-135-150-155-170-175-211945-
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
240 PM CDT FRI APR 20 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE GULF OF MEXICO AND THE
LAGUNA MADRE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THE LAGUNA MADRE AND
NEAR SHORE WATERS OF THE LOWER TEXAS COAST THROUGH 1000 PM TONIGHT.

A SMALL CRAFT ADVISORY FOR WINDS WILL BE IN EFFECT FOR THE LAGUNA
MADRE BEGINNING AT 7 PM CDT THIS EVENING. A SMALL CRAFT ADVISORY
WILL BE IN EFFECT FOR THE GULF OF MEXICO WATERS EAST OF PADRE
ISLAND FROM 0 TO 60 NAUTICAL MILES OFFSHORE ALSO BEGINNING AT 7 PM
CDT THIS EVENING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE SMALL CRAFT ADVISORY FOR WINDS WILL REMAIN IN EFFECT FOR THE
LAGUNA MADRE UNTIL 7 AM CDT SATURDAY...WHILE THE SMALL CRAFT
ADVISORY FOR THE GULF OF MEXICO WATERS EAST OF PADRE ISLAND WILL
REMAIN IN EFFECT UNTIL 7 PM CDT SATURDAY. ADDITIONAL SMALL CRAFT
ADVISORIES MAY BE NEEDED ALONG THE LOWER TEXAS COAST LATE SATURDAY
NIGHT...AND AGAIN TUESDAY THROUGH THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS NEEDED THIS AFTERNOON THROUGH
TONIGHT.

CASTILLO

In the hours before

Local storm report, Apr 20, 5:44 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
544 PM CDT FRI APR 20 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0526 PM     HAIL             6 NNW MCALLEN           26.29N  98.26W
04/20/2012  E2.50 INCH       HIDALGO            TX   PUBLIC

            BEGAN AT 526 PM CONTINUED THROUGH AT LEAST 536 PM.

&&

EVENT NUMBER BRO1200050

BSG
Local storm report, Apr 20, 5:46 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
546 PM CDT FRI APR 20 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     HAIL             MCALLEN                 26.22N  98.24W
04/20/2012  E2.75 INCH       HIDALGO            TX   POST OFFICE

            PUBLIC REPORTS OF BASEBALL SIZE HAIL ON 2500 JASMINE

&&

EVENT NUMBER BRO1200052

AV
Local storm report, Apr 20, 5:48 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
548 PM CDT FRI APR 20 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0538 PM     HAIL             MISSION                 26.21N  98.32W
04/20/2012  E1.75 INCH       HIDALGO            TX   PUBLIC

            GOLF BALL SIZED HAIL REPORTED AT SHARY AND 3 MILE ROAD.

&&

EVENT NUMBER BRO1200053

EB
Local storm report, Apr 20, 5:50 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
550 PM CDT FRI APR 20 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0550 PM     HAIL             PHARR                   26.18N  98.19W
04/20/2012  E1.00 INCH       HIDALGO            TX   PUBLIC

            PUBLIC REPORTS GOLF BALL SIZE HAIL IN SOUTH PHARR

&&

EVENT NUMBER BRO1200054

AV
Local storm report, Apr 20, 5:52 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
552 PM CDT FRI APR 20 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0551 PM     HAIL             S RAYMONDVILLE          26.48N  97.78W
04/20/2012  E0.75 INCH       WILLACY            TX   PUBLIC

            PENNY SIZED HAIL REPORTED SOUTH OF RAYMONDVILLE.

&&

EVENT NUMBER BRO1200057

EB
Local storm report, Apr 20, 5:55 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
555 PM CDT FRI APR 20 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0554 PM     HAIL             HIDALGO                 26.10N  98.26W
04/20/2012  E2.00 INCH       HIDALGO            TX   FIRE DEPT/RESCUE

            LARGE HAIL REPORTED AT MILITARY HWY AND 281.

&&

EVENT NUMBER BRO1200058

EB

The office that day

Everything else NWS Brownsville, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 20, 3:54 AM CDTSmall Craft AdvisoryBRO42 hr
Apr 20, 3:54 AM CDTSmall Craft Advisory for WindsBRO30 hr
Apr 20, 3:09 PM CDTSevere Thunderstorm WarningBROBrooks, Jim Hogg51 min
Apr 20, 3:57 PM CDTSevere Thunderstorm WarningBROBrooks, Jim Hogg, Starr48 min
Apr 20, 4:12 PM CDTTornado WarningBROJim Hogg10 min
Apr 20, 4:14 PM CDTSevere Thunderstorm WarningBROHidalgo, Starr46 min
Apr 20, 4:18 PM CDTSevere Thunderstorm WarningBROBrooks, Kenedy42 min
Apr 20, 4:36 PM CDTAreal Flood AdvisoryBROBrooks114 min
Apr 20, 4:37 PM CDTSevere Thunderstorm WarningBROKenedy38 min
Apr 20, 4:38 PM CDTSevere Thunderstorm WarningBROHidalgo52 min
Apr 20, 4:58 PM CDTSevere Thunderstorm WarningBROKenedy47 min
Apr 20, 5:04 PM CDTSpecial Marine WarningBRO2 hr
Apr 20, 5:08 PM CDTSevere Thunderstorm WarningBROHidalgo52 min
Apr 20, 5:16 PM CDTSevere Thunderstorm WarningBROKenedy, Willacy27 min
Apr 20, 5:17 PM CDTAreal Flood AdvisoryBROHidalgo, Starr118 min
Apr 20, 5:20 PM CDTAreal Flood AdvisoryBROKenedy115 min
Apr 20, 5:27 PM CDTTornado WarningBROWillacy14 min
Apr 20, 5:30 PM CDTSevere Thunderstorm WarningBROHidalgo, Starr45 min
Apr 20, 5:40 PM CDTSevere Thunderstorm WarningBROWillacy50 min
Apr 20, 5:53 PM CDTSevere Thunderstorm WarningBROCameron, Hidalgo52 min
Apr 20, 6:11 PM CDTSevere Thunderstorm WarningBROHidalgo, Willacy29 min
Apr 20, 6:18 PM CDTSevere Thunderstorm WarningBROCameron42 min
Apr 20, 6:30 PM CDTAreal Flood AdvisoryBROCameron, Willacy2 hr
Apr 20, 6:30 PM CDTTornado WarningBROCameron30 min
Apr 20, 6:56 PM CDTSevere Thunderstorm WarningBROCameron49 min
Apr 20, 6:57 PM CDTTornado WarningBROCameron12 min

Nearby

Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.